# SDR CAL950814

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14325
- Make and model: Boeing 7373T0
- Aircraft serial: 23455
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 0216 - ORD - THE LEFT MLG NR 1 TIRE THREW ITS TREAD ON TAKEOFF FROM PHX DESTINED FOR EWR.  THE CREW WAS NOTIFIED OF THE TIRE DAMAGE AND ELECTED TO DIVERT TO ORD DUE TO THE WEATHER CONDITIONS IN EWR.  THE AIRCRAFT LANDED AT ORD WITHOUT INCIDENT.  MAINTENANCE FOUND THAT THE NR 1 TIRE CAP WAS GONE, BUT THE TIRE WAS STILL INFLATED.  THERE WERE DENTS IN THE LEFT INBOARD AFT FLAP AND THERE WAS DAMAGE TO BOTH THE LEFT GEAR INNER AND CENTER DOORS.  THE NR 1 AND NR 2 TIRE/WHEEL ASSEMBLIES WERE REMOVED AND REPLACED.  THE LEFT INBOARD AFT FLAP WAS REMOVED AND REPLACED.  THE LEFT GEAR INNER AND CENTER DOORS WERE REMOVED AND PLACED ON CDL.  (M)
